# SDR REXA2016072701461

- Difficulty date: July 27, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL, STR 27 IS CORRODED FROM FS 364.00 FORWARD.  R & R LT INTERCOSTAL AT STR 27, FS 349 TO FS 369 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  FILLET SEALED, PAINTED AND CORROSION PROTECTED IAW SRM 51-23-00-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
